# SDR TRAX200800766

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK BOTTOM U CHANNEL IS CRACKED 1/4" LONG AT BOTTOM I/B RIVET.  REMOVED CRACKED IAW SRM 51-42-06.  LOCATED FASTENER HOLES IN NEW PART AND INSTALLED IAW SRM 51-40-11 AND 51-42-06. J. (B)
